# SDR GAIA00467

- Difficulty date: July 8, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT TIMCO/OSC MAINTENANCE FACILITY, FRAME DENT AT STATION 500 BETWEEN STRINGER 16R AND STRINGER 17R REF TIMCO NON ROUTINE CARD NR 20500.  REMOVED DAMAGE, FABRICATED REPAIR AND INSTALLED IAW B727 SRM 51-40-3, 53-10-2 AND 51-30-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
